MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY KAPPA; PHYSIOLOGICAL MONITORING SYSTEMS

DRAEGER MEDICAL SYSTEMS, INC INFINITY KAPPA; PHYSIOLOGICAL MONITORING SYSTEMS
Catalog Number MS18853
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that on (b)(6) 2023, the patient required the use of the cardiac monitor to monitor the vital signs during surgery.It was noted that there was no abnormality observed during the use, but the operator found that the ecg leads could not be displayed normally as there was interference.The use of the kappa monitor was immediately stopped and replaced by another one.There is no report of patient harm or adverse event.
 
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
As per report, the device was used for monitoring during a surgical procedure and was initially working without restrictions until interference on the ecg trace has occurred.Reportedly, the disturbance could be eliminated by replacing the monitor and ecg cable; the hospital could later draw a causal connection between the observations and the ecg cable.It was confirmed by the hospital that the surgical procedure could be continued with no delay and that there was no negative influence that affected the patient.The user facility did not involve the local dräger s&s organization into any follow-up measures and did not respond to requests for further information.The suspected ecg lead wires were also not returned.This does neither allow a case-specific evaluation nor a reliable conclusion about the exact root cause for the event.Dräger concludes the following: the source of interference must have been another product among the set-up used during the surgery.Based on experience, such interference may occur when an electrosurgical device will be activated.It would be plausible that the immunity barriers of the monitor against electromagnetic interference may have been compromised due to a defective shielding at the ecg cable.The event may also have been related to other factors; a differentiation is not possible due to lack of information.

Brand Name
INFINITY KAPPA
Common Device Name
PHYSIOLOGICAL MONITORING SYSTEMS
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer Contact
3135 quarry road
telford, PA 
2156602400
MDR Report Key18702385
Report Number1220063-2024-00017
Device Sequence Number6144135
Product Code MHX
UDI-Device Identifier04049098004039
UDI-Public(01)04049098004039(11)200909(93)MS18853-65
Combination Product (Y/N)N
PMA/510(K) Number
K152407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS18853
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer03/25/2024
Initial Report FDA Received Date02/14/2024
Supplement Report FDA Received Date03/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/09/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale